# SDR M7KA0825084313

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N849MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4313
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Pickup
- Condition: Intermittent
- Location: Rotor Rpm
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THAT HE HAD INTERMITTENT LOW ROTOR RPM WARNING SIGNALS WITH NORMAL ROTOR SPEED INDICATIONS. THE MAGNETIC PICKUP HAD A LOW ROTOR WARNING CIRCUIT COB. CONTINUITY PROBLEM. A NEW SENSOR WAS INSTALLED AND NO FURTHER DEFECT WAS REPORTED. SUGGEST A MORE ROBUST SENSOR BE DESIGNED AS THE COIL WIRES ARE HAIR THIN AND FAIL ROUTINELY. PERHAPS EVEN AN OPTIC SENSOR WOULD BE MORE RELIABLE. (K)
